# SDR R5KB2013012846189

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N727NK
- Make and model: Boeing 727212
- Aircraft serial: 21945
- Aircraft time: 42,419 hours, 26,696 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT SIDE OF UPPER RUDDER BETWEEN STA 212 AND 220.
